# SDR CA951103008

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- System (JASC): 2730 · Elevator Control System
- Part: Support
- Part number: 04102021
- Condition: Cracked
- Location: Elev Bellcrank
- Part time: 6,224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SUPPORT FOUND CRACKED DURING A 200 HOUR INSPECTION. THIS SUPPORT HOLDS THE ELEVATOR BELLCRANK ASSEMBLY IN THE FUSELAGE FRONT AND CENTRE SECTION ASSEMBLY. SUBMITTER STATED THAT THIS AREA IS HARD TO INS PECT WITHOUT A MIRROR.
